Irish Needle Exchange Forum
RSS icon Email icon Home icon
  • Heroin Alert Guidelines

    Posted on December 16th, 2010 TimB No comments

    Irish Needle Exchange Forum is encouraging services across Ireland to be on the alert for increased overdose and other health risks among opiate users following reports of low purity heroin in various parts of the country.

    Recent extreme weather conditions in Ireland could be adding to these risks.

    For some weeks there have been reports from across the UK and Ireland about reduced quality/purity in some areas and apparent heroin ‘droughts’ in other areas. At least 10 people were hospitalized in Surrey last month after injecting a substance being sold as heroin which actually contained a potentially lethal sedative called alprazolam.

    Download full briefing

    Comments are closed.

Google Analytics integration offered by Wordpress Google Analytics Plugin